Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On a problem of E. Čech


Author: J. Novák
Journal: Proc. Amer. Math. Soc. 1 (1950), 211-214
MSC: Primary 27.2X
DOI: https://doi.org/10.1090/S0002-9939-1950-0034816-9
MathSciNet review: 0034816
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 27.2X

Retrieve articles in all journals with MSC: 27.2X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1950-0034816-9
Article copyright: © Copyright 1950 American Mathematical Society

American Mathematical Society